Pricky things

Had my jab this morning (the delightful 3 monthly routine) and I am curious to know why I always feel dreadful afterwards? It’s a very odd headachey dizzy feeling – bleurgh!

I have been having these jabs for over 10 years. They drive me mad but what drives me even more mad is the 20 questions I always get when I have one. Perhaps this is because I have a poor relationship with my surgery and rarely see the same dr twice (this is largely because they have a shocking turnover of locums), but they all seem to act like I don’t really need them and I am obviously choosing to have this ridiculously painful injection for my own jollies. This is highly unlikely: I have tests every year which all show that I need to keep taking the medicine (as it were); I always have been needle phobic; and why the heck would I choose to visit that dreadful surgery any more than I have to? Argh!!!

Advertisements

Leave a comment

Filed under Health

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s